# SDR SWAA2023081077466

- Difficulty date: July 12, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 FRAME INNER RADIUS IS CRACKED JUST ABOVE L1 DOOR CUT-OUT.<[01] UPDATED MEASURMENTS;[02] CARD WILL BE WORK ON CARD TTG8Q00M68NT.;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE
